# SDR DALA2014081504598

- Difficulty date: August 15, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 69,337 hours, 31,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING LOWER CORNER FITTING PERFORMED VISUAL INSPECTION AND FOUND CORROSION ON REINFORCEMENT PLATE FRAME 20 STRINGER 23L.  REPLACED LOWER REINFORCEMENT PLATE AND FASTENER IAW SRM 51-72-11 AND ENGINEERING REPAIR AUTHORIZATION, 527501-14, REV ORIGINAL AND PRI NR 527501-14, REV 0.
